# SDR IPXA2018121737001

- Difficulty date: December 11, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 21,362 hours, 7,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH BACKLIGHTS INOP. R&R EMER LIGHTS CONTROL PANEL IAW MM 31-51-08-4. OPS CK GOOD.
